The Journal of Geometric Analysis

, Volume 25, Issue 2, pp 1098–1107 | Cite as

On the Collapsing Rate of the Kähler–Ricci Flow with Finite-Time Singularity

  • Frederick Tsz-Ho FongEmail author


We study the collapsing behavior of the Kähler–Ricci flow on a compact Kähler manifold X admitting a holomorphic submersion \(X \xrightarrow{\pi} \varSigma\), where Σ is a Kähler manifold with \(\dim_{\mathbb{C}}\varSigma< \dim_{\mathbb{C}}X\). We give cohomological and curvature conditions under which the fibers π −1(z), zΣ collapse at the optimal rate \(\operatorname{diam}_{t} (\pi^{-1}(z)) \sim(T-t)^{1/2}\).


Ricci flow Kähler Fibration 

Mathematics Subject Classification (2010)

Primary 53C44 


  1. 1.
    Cheng, S.Y.: Eigenvalue comparison theorems and its geometric applications. Math. Z. 143(3), 289–297 (1975) CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Ehresmann, C.: Les connexions infinitésimales dans un espace fibré différentiable. In: Colloque de topologie (espaces fibrés), Bruxelles, 1950, pp. 29–55. Georges Thone, Liège (1951) Google Scholar
  3. 3.
    Fischer, W., Grauert, H.: Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten. Nachr. Akad. Wiss. Gött. Math.-Phys. Kl., II 1965, 89–94 (1965) zbMATHMathSciNetGoogle Scholar
  4. 4.
    Hamilton, R.S.: The Formation of Singularities in the Ricci Flow, Surveys in Differential Geometry, vol. II, Cambridge, MA, 1993 pp. 7–136. International Press, Cambridge (1995) Google Scholar
  5. 5.
    Li, P., Yau, S.T.: Estimates of eigenvalues of a compact Riemannian manifold. In: Geometry of the Laplace Operator, Proc. Sympos. Pure Math. XXXVI, Univ. Hawaii, Honolulu, Hawaii, 1979, pp. 205–239 (1980) CrossRefGoogle Scholar
  6. 6.
    Michael, J.H., Simon, L.M.: Sobolev and mean-value inequalities on generalized submanifolds of R n. Commun. Pure Appl. Math. 26, 361–379 (1973) CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Perelman, G.: The entropy formula for the Ricci flow and its geometric applications (2002). arXiv:math/0211159 [math.DG]
  8. 8.
    Phong, D.H., Sesum, N., Sturm, J.: Multiplier ideal sheaves and the Kähler–Ricci flow. Commun. Anal. Geom. 15(3), 613–632 (2007) CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Sesum, N.: Curvature tensor under the Ricci flow. Am. J. Math. 127(6), 1315–1324 (2005) CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Sesum, N., Tian, G.: Bounding scalar curvature and diameter along the Kähler–Ricci flow (after Perelman). J. Inst. Math. Jussieu 7(3), 575–587 (2008) CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Sherman, M., Weinkove, B.: Interior derivative estimates for the Kähler–Ricci flow. Pac. J. Math. 257(2), 491–501 (2012) CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Song, J., Tian, G.: The Kähler–Ricci flow on surfaces of positive Kodaira dimension. Invent. Math. 170(3), 609–653 (2007) CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Song, J., Weinkove, B.: The Kähler–Ricci flow on Hirzebruch surfaces. J. Reine Angew. Math. 659, 141–168 (2011) zbMATHMathSciNetGoogle Scholar
  14. 14.
    Song, J., Weinkove, B.: Lecture Notes on the Kähler–Ricci Flow (2011) Google Scholar
  15. 15.
    Song, J., Székelyhidi, G., Weinkove, B.: The Kähler–Ricci flow on projective bundles. Int. Math. Res. Not. 2, 243–257 (2013) Google Scholar
  16. 16.
    Tian, G., Zhang, Z.: On the Kähler–Ricci flow on projective manifolds of general type. Chin. Ann. Math., Ser. B 27(2), 179–192 (2006) CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Tosatti, V.: Adiabatic limits of Ricci-flat Kähler metrics. J. Differ. Geom. 84(2), 427–453 (2010) zbMATHMathSciNetGoogle Scholar
  18. 18.
    Fong, F.T.H.: Kähler–Ricci flow on projective bundles over Kähler-Einstein manifolds. Trans. Am. Math. Soc. (2011). doi: 10.1090/S0002-9947-2013-05726-1. arXiv:1104.3924v1 [math.DG] Google Scholar
  19. 19.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I. Commun. Pure Appl. Math. 31(3), 339–411 (1978) CrossRefzbMATHGoogle Scholar
  20. 20.
    Zhang, Z.: Scalar curvature bound for Kähler–Ricci flows over minimal manifolds of general type. Int. Math. Res. Not. 20, 3901–3912 (2009) Google Scholar
  21. 21.
    Zhang, Z.: Scalar curvature behavior for finite-time singularity of Kähler–Ricci flow. Mich. Math. J. 59(2), 419–433 (2010) CrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2013

Authors and Affiliations

  1. 1.Department of MathematicsBrown UniversityProvidenceUSA

Personalised recommendations